Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Ugly, dark marks left behind from boils, reoccurring. Treatment?

I have really ugly, dark marks left behind from boils that seem to reoccur and leave more marks. I have no idea why these boils are showing up or what has suddenly caused this. The first boil started on my stomach, right below my belly button and since that boil (which left the worst mark) I have had reoccurring ones lower, getting closer to my intimate area. I know for sure this can't be any type of STD because I have been tested within the last month and this has been going on since January. My question would be if there is anything that a doctor could prescribe me to stop the boils from occurring and anything to get rid of the dark marks/scars that have been left behind?
Asked On : Thu, 2 May 2013
Answers:  1 Views:  318
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
hello..there are few reasons where boils have recurrence..

it is more common in diabetics

so get yourself a fasting and post meal blood sugar levels done.

the other important reason being bad hygiene as boils usually occur at places where you have hair or place where you sweat a make sure you take proper care and keep the area dry where you have boils regularly.

marks or scars go with time although you can try simple formulation like borolin or various anti scar creams available in market..

vitamin b complex and vitamin c supplements can help in having healthy skin and prevent boils.

hope I have answered your query.
Answered: Wed, 15 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor